# SDR ASOA05151

- Difficulty date: February 22, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 4482 - DURING APPROACH INTO MSP FROM ATL, AT APPROXIMATELY 7,000 FEET, THE CREW SELECTED THE FLAPS TO EIGHT DEGREES AND UPON REACHING TWO DEGREES A FLAPS FAILED MESSAGE WAS RECEIVED.  THE QRH WAS COMPLIED WITH AND THE CREW SELECTED THE FLAPS TO ZERO DEGREES.  AN EMERGENCY WAS DECLARED WITH THE AIRCRAFT LANDED SAFELY IN MSP.  MAINTENANCE COMPLIED WITH ASA EO 600-27-0004A BY PERFORMING A FLAP SYSTEM RESET AND CYCLED THE FLAPS.  NO DISCREPANCIES WERE NOTED.  MAINTENANCE ALSO REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT FOR PREVENTATIVE MAINTENANCE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
